Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 4, NWS Midland/Odessa, TX

May 4, 2024Pecos County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 4, 2024, 4:39 PM CDT for Pecos County, Texas. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2024, 4:39 PM CDT (21:39 UTC)
Expired
May 4, 2024, 5:30 PM CDT
In force
51 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 153 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 4:45 PM CDTHAIL 2.521 Se Fort Stockton, TX
May 4, 4:45 PM CDTHAIL 327 Se Fort Stockton, TX
May 4, 4:47 PM CDTTORNADO21 Sse Fort Stockton, TXA few observers reported a brief rope tornado developing as the second tornado dissipated. This tornado likely traveled for several minutes to the southeast before the condensation funnel was lost. Rapidly rotating rain curtains were noted afterwards and the t
May 4, 5:06 PM CDTTORNADO24 Sse Fort Stockton, TXAn observer reported a new tornado in its dissipating stage. This tornado appeared to the observer as a brief rope tornado visible through the rain. The tornado occurred over rugged and inaccessible terrain west of US Highway 285 and was not able to be surveye
May 4, 5:22 PM CDTHAIL 2.526 Se Fort Stockton, TX
May 4, 5:34 PM CDTTORNADO27 N Longfellow, TXAn observer shared video of a tornado briefly visible through heavy rain just west of US Highway 285. Observers lost visual of the tornado a short time afterward. A strong couplet was noted on radar data for several minutes after this video as the tornado like

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:32 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2024-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2024-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

678 
WFUS54 KMAF 042139
TORMAF
TXC371-042230-
/O.NEW.KMAF.TO.W.0004.240504T2139Z-240504T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
439 PM CDT Sat May 4 2024

The National Weather Service in Midland has issued a

* Tornado Warning for...
  Central Pecos County in southwestern Texas...

* Until 530 PM CDT.

* At 439 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 18 miles southeast of Fort Stockton, moving east at 10
  mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Pecos County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3060 10284 3081 10274 3076 10240 3041 10260
TIME...MOT...LOC 2139Z 289DEG 8KT 3067 10273 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

93
3 follow-up statements
639 
WWUS54 KMAF 042145
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
445 PM CDT Sat May 4 2024

TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
445 PM CDT Sat May 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...

At 444 PM CDT, a confirmed tornado was located 20 miles southeast of
Fort Stockton, moving southeast at 15 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3060 10284 3080 10270 3076 10240 3041 10260
TIME...MOT...LOC 2144Z 331DEG 15KT 3063 10271 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

93
457 
WWUS54 KMAF 042148
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
448 PM CDT Sat May 4 2024

TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
448 PM CDT Sat May 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...

At 448 PM CDT, a confirmed tornado was located 21 miles southeast of
Fort Stockton, moving east at 10 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3060 10284 3080 10270 3076 10240 3041 10260
TIME...MOT...LOC 2148Z 289DEG 8KT 3063 10270 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

93
761 
WWUS54 KMAF 042214
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
514 PM CDT Sat May 4 2024

TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
514 PM CDT Sat May 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...

At 514 PM CDT, a confirmed tornado was located 24 miles southeast of
Fort Stockton, moving east at 10 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3058 10282 3078 10264 3072 10242 3041 10260
TIME...MOT...LOC 2214Z 289DEG 8KT 3061 10264 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

93

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 3:13 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 4, 3:13 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
313 PM CDT Sat May 4 2024

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 243 PM CDT Sat May 4 2024

Severe weather today is the main weather concern in the short
term. A cold front currently located near the I-20 corridor is
moving south with cool northeasterly winds moving in behind.
Convergence along the front will be a source for thunderstorm
initiation and these storms will move northeast into the cooler
air behind the front. This will cause these storms to become
elevated and greatly diminish the tornado threat though very large
and damaging hail will still be possible and a significant threat.
A Severe Thunderstorm Watch is in effect for southeastern New
Mexico and the Permian Basin. South of the front, warm and moist
air will destabilize due to an approaching disturbance and daytime
heating and strong directional shear will provide a favorable
environment for severe and tornadic thunderstorms. A Tornado Watch
is in effect for the Trans Pecos and eastern Big Bend. Storms from
both watch areas are expected to merge into a line later this
evening changing the severe threat to a straight line wind and
large hail threat as it exits the Permian Basin to the east.
Cool air settling in behind the front will make for a beautiful
Sunday with highs ranging from the upper 70s to upper 80s for most
areas. The only 90s will be along the Rio Grande.

Hennig

&&

.LONG TERM...
(Monday through Friday)
Issued at 243 PM CDT Sat May 4 2024

Quiet but warm weather returns to the forecast for the start of
the new week. As a strong upper-low begins to open and move into
the northern Great Plains, taking on a negative tilt, this acts to
push the dryline to the east as zonal flow develops. This zonal
flow is expected to be maintained through the first half of the
week through at least Wednesday. What this translate to is
temperatures mainly in the 90s, with 80s in the higher elevations
and 100s in the Big Bend each day. Dry conditions with a fair bit
of sunshine for all. This begins to change as a conglomeration of
shortwaves congeals into a broad trough extending from the Great
Lakes to the central Rockies. The developing pattern with
shortwaves rounding its base aide in pushing a cold front through
the region by late week. Slightly cooler temperatures begin to
stream into the northern part of the area by Thursday with
portions of the Permian Basin remaining more in the 80s. The cold
front is then expected to clear the region by Friday ushering in
mostly 80s and even some 70s across the area. Beyond this point,
the forecast becomes chaotic and messy. At this time, an upper low
appears to develop near the Great Salt Lake. This puts our region
back under southwest flow aloft with lee troughing allowing
moisture to finally slide back west. Whether this will coincide
with any disturbances or bring enough moisture for appreciable
rainfall remains to be seen. Other than this hope by next weekend
we are dry overall.

&&

.AVIATION...
(18Z TAFS)
Issued at 1245 PM CDT Sat May 4 2024

A cold front is moving through the area shifting winds around from
the northeast. The front will cause SHRA/TS to develop 18-21Z directly
affecting MAF/FST and close enough to the remaining terminals to
affect local flying. TS moves east of the terminals near 00Z. MVFR
CIGs will develop after 06Z and remain through the remainder of
the TAF period.

&&

.FIRE WEATHER...
Issued at 243 PM CDT Sat May 4 2024

A cold front will bring cooler temperatures and higher humidities
over the weekend reducing the fire weather threat. Warmer
temperatures and stronger winds increase the fire threat in
southeastern New Mexico and the upper Trans Pecos Monday and
Tuesday. Possible rainfall Saturday will determine fine fuel
moisture levels so a better idea for the potential for critical
fire conditions will be known for the next forecast. Elevated to
near critical conditions continue through Thursday before some
improvement is seen Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               59  78  65  90 /  70  10  10   0
Carlsbad                 58  88  58  88 /  40  10   0   0
Dryden                   65  82  67  94 /  60  50   0   0
Fort Stockton            62  85  63  94 /  60  30   0   0
Guadalupe Pass           55  81  58  78 /  20   0   0   0
Hobbs                    56  80  59  87 /  40  10  10   0
Marfa                    51  85  51  88 /  20  10   0   0
Midland Intl Airport     60  79  65  91 /  50  10   0   0
Odessa                   61  80  66  91 /  50  10   0   0
Wink                     60  86  63  93 /  40  20   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...10
LONG TERM....91
AVIATION...10
Hazardous weather outlook, May 4, 1:53 PM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
153 PM CDT Sat May 4 2024

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-051900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
153 PM CDT Sat May 4 2024 /1253 PM MDT Sat May 4 2024/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Widespread thunderstorms are expected to develop this afternoon and
continue tonight, with a threat for very large hail, damaging winds,
and tornadoes. There is also the threat of very heavy rainfall and
the potential for flash flooding. Severe Thunderstorm Watch 183 is in
effect until 10 PM CDT/ 9 PM MDT.

Lightning and gusty, erratic winds could pose a risk for fire starts
across western areas this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Critical fire weather is expected next week across western portions
of the area from Monday afternoon through Thursday before fire
weather concerns start to decrease Friday.

High winds are possible Monday through Thursday next week across the
Guadalupe and Delaware Mountains and surrounding foothills.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 4, 1:49 PM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
149 PM CDT Sat May 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     Hail             1 W Randalls Corner     32.73N 101.05W
05/04/2024  M4.00 Inch       Scurry             TX   Trained Spotter

            Time estimated based upon radar.

&&
Special weather statement, May 4, 1:54 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
154 PM CDT Sat May 4 2024

TXZ052-041945-
Howard TX-
154 PM CDT Sat May 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARTIN AND CENTRAL
HOWARD COUNTIES THROUGH 245 PM CDT...

At 154 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lomax, or 8 miles south of Big Spring, moving north at
15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Big Spring, Coahoma, Sand Springs, Lomax, Big Spring Country Club,
Big Spring McMahon-Wrinkle Airpark, and Elbow.

This includes Interstate 20 between mile markers 164 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3209 10143 3209 10169 3211 10170 3248 10162
      3238 10120
TIME...MOT...LOC 1854Z 196DEG 14KT 3213 10152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

16
Local storm report, May 4, 2:56 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
256 PM CDT Sat May 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Hail             2 SW Balmorhea          30.96N 103.76W
05/04/2024  E1.50 Inch       Reeves             TX   Cocorahs

            Some hail may be slightly larger. Lots of
            small hail.

&&
Local storm report, May 4, 3:13 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
313 PM CDT Sat May 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             6 NNE Slash Ranch       31.92N 103.57W
05/04/2024  E1.25 Inch       Loving             TX   Public

            Lots of hail on the ground, some may be
            larger. Photos from public Facebook page.

&&
Local storm report, May 4, 3:36 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
336 PM CDT Sat May 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Hail             8 NNW Belding           30.90N 103.07W
05/04/2024  E1.00 Inch       Pecos              TX   Emergency Mngr

&&
Local storm report, May 4, 3:54 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
354 PM CDT Sat May 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     Hail             6 W Fort Stockton       30.90N 102.99W
05/04/2024  E1.75 Inch       Pecos              TX   Emergency Mngr

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:07 PM CDTDust Storm AdvisoryMAFAndrews, Gaines38 min
May 4, 12:19 PM CDTSpecial Weather StatementMAFScurry41 min
May 4, 12:31 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry59 min
May 4, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFScurry66 min
May 4, 1:54 PM CDTSpecial Weather StatementMAFHoward51 min
May 4, 2:14 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler61 min
May 4, 2:24 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves66 min
May 4, 2:49 PM CDTSevere Thunderstorm WarningMAFPecos56 min
May 4, 2:56 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves33 min
May 4, 3:09 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler66 min
May 4, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos47 min
May 4, 3:41 PM CDTTornado Warning Tornado observedMAFWinkler49 min
May 4, 3:49 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos, Reeves, Ward, Winkler56 min
May 4, 3:52 PM CDTSevere Thunderstorm WarningMAFPecos53 min
May 4, 4:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler60 min
May 4, 4:01 PM CDTTornado WarningMAFPecos44 min
May 4, 4:06 PM CDTSevere Thunderstorm WarningMAFReeves39 min
May 4, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFEctor, Winkler54 min
May 4, 4:10 PM CDTFlash Flood WarningMAFPecos3 hr
May 4, 4:33 PM CDTSevere Thunderstorm WarningMAFEctor, Ward, Winkler57 min
May 4, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Reeves47 min
May 4, 4:48 PM CDTFlash Flood WarningMAFCrane, Ector, Midland, Ward, Winkler3 hr
May 4, 4:56 PM CDTSpecial Weather StatementMAFAndrews, Ector, Glasscock, Martin, Midland49 min
May 4, 5:05 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Upton, Ward, Winkler55 min
May 4, 5:21 PM CDTTornado WarningMAFPecos, Terrell39 min
May 4, 5:41 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton64 min
May 4, 5:52 PM CDTSpecial Weather StatementMAFAndrews, Borden, Dawson, Howard, Martin38 min
May 4, 5:53 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr
May 4, 5:53 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFPecos, Terrell67 min
May 4, 6:02 PM CDTTornado WarningMAFMidland, Upton43 min
May 4, 6:28 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFPecos, Terrell62 min
May 4, 6:32 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton58 min
May 4, 6:43 PM CDTTornado WarningMAFReagan, Upton47 min
May 4, 6:47 PM CDTFlash Flood WarningMAFBorden, Dawson, Howard, Martin3 hr
May 4, 6:47 PM CDTSevere Thunderstorm WarningMAFCulberson43 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.